Lobachevskii Journal of Mathematics

, Volume 39, Issue 2, pp 236–239 | Cite as

A New Class of Sequences and L-Convergence of Some Complex Modified Trigonometric Sums



We show that the new complex modified trigonometric sums, introduced by others, converge in the space L under a new class of sequences.

Keywords and phrases

L1-convergence null sequence trigonometric series modified sums 


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. 1.
    S. S. Bhatia and B. Ram, “The extensions of the F. Móricz’s theorems,” Proc. Am. Math. Soc. 124, 1821–1824 (1996).CrossRefMATHGoogle Scholar
  2. 2.
    J. Kaur and S. S. Bhatia, “Convergence of modified complex trigonometric sums in the metric space L,” Lobachevskii J.Math. 31, 290–294 (2010).MathSciNetCrossRefMATHGoogle Scholar
  3. 3.
    J. Kaur and S. S. Bhatia, “A class of L 1 convergence of new modified cosine sum,” Southeast Asian Bull. Math. 36, 831–836 (2012).MathSciNetMATHGoogle Scholar
  4. 4.
    K. Kaur, S. S. Bhatia, and B. Ram, “Integrability and L 1 convergence ofmodified sine sums,” Georgian.Math. J. 11 (1), 99–104 (2004).MathSciNetMATHGoogle Scholar

Copyright information

© Pleiades Publishing, Ltd. 2018

Authors and Affiliations

  1. 1.Department of Mathematics and Informatics, Faculty of EducationUniversity of PrishtinaPrishtinaKosovo

Personalised recommendations